Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Having pain in throat, high fever, rashes. Took azithral 500

hi i got pain in throatand doc told me that there is inflammation in/ near the tonsils and high fever(upto 102) but do not have tonsils... i get pain while swallowing any liquid or food.doc adviced me to take azithral 500 one tab daily and combiflam 3 times daily.but the next day, my face was swollen and red.. eyes were are also swollen, got rashes on face, neck till does itch but i can control the pain is less but im troubled due to rashes. Doc said it might b due to allergy from combiflam so he told stop takin combiflam and take anti-allergy tab- avil25 thrice daily. y has the rash occurred is it due to medicine allergy or is it something else.please help asap
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  731
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It is definitely due to combiflam.
Take cetrizine or levocetrizine once daily.
do salt water gargle.
Avoid fried and junk food.
ok and bye.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor